# SDR QXEA200301225

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,139 hours, 4,687 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB04
- Part serial: 629
- Condition: Failed
- Location: Zone 200
- Part time: 4,133 hours, 4,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2292 DURING TAKEOFF AFTER GEAR HANDLE WAS SELECTED UP THE NR2 MFD FLICKERED FOR JUST A MOMENT AND THEN WE GOT A CHECKED MESSAGE ON THE ED AND NR 2 MFD. RAN EMERGENCY CHECKLIST, ALL INDICATIONS NORMAL BUT MESSAGE DIDN'T GO AWAY. REMOVED AND REPLACED NR 2 MFG. OPERATIONAL CHECKS GOOD. AIRCRAFT RETUNED TO SERVICE.
